Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pain on right side of head, fever. On steroids, immatrex. History of migraine. Treatment?

Hello, Ive had a pain ( headache like) only on the right side of my head that goes down the back of my neck and recently down my shoulder with low grade temp in the afternoon/ evening. Im a cronic migraine sufferer not like anything Ive had before. Ive been to the ER twice first time gave me steroids and Immatrex. Second CT, Lumbar puncture and more steroids. After the lumbar punctuer I did have some relief for a day
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
if lumber puncture gives u relief than it may due to raised intracranial tension
go for other ivestigation to rule out basic cause rather than hurry for treatment
most imp investigation is
fundus examination
CT scan brain
is any other associated symptoms like giddiness?
blurring of vision?
episodic vomiting?
if yes than consult neurologist as early as possible
thank u
get well soon
Answered: Wed, 11 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor